On time reparametrizations and isomorphisms of impulsive dynamical systems

Volume 84 / 2004

Krzysztof Ciesielski Annales Polonici Mathematici 84 (2004), 1-25 MSC: 37B99, 54H20, 34A37. DOI: 10.4064/ap84-1-1

Abstract

We prove that for a given impulsive dynamical system there exists an isomorphism of the basic dynamical system such that in the new system equipped with the same impulse function each impulsive trajectory is global, i.e. the resulting dynamics is defined for all positive times. We also prove that for a given impulsive system it is possible to change the topology in the phase space so that we may consider the system as a semidynamical system (without impulses).

Authors

  • Krzysztof CiesielskiMathematics Institute
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image